# SDR YENA201903120123

- Difficulty date: March 12, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 74,248 hours, 27,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 795321
- Condition: Failed
- Location: Cabin
- Part time: 8,163 hours, 3,068 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 391, BOS-TPA. EPSU BATTERY 10WL FAILS EMERG. LIGHT SYSTEM TEST; R & R BATTERY AT EPSU 10WL IAW AMM 33-51-38  SYSTEM CHECKS OK.
